Sur les équations atypiques
Séminaire Jean Leray (1962-1963), p. 177-180
@article{SJL_1962-1963____177_0,
     author = {Lewy, Hans},
     title = {Sur les \'equations atypiques},
     journal = {S\'eminaire Jean Leray},
     publisher = {Coll\`ege de France},
     year = {1962-1963},
     pages = {177-180},
     language = {fr},
     url = {http://www.numdam.org/item/SJL_1962-1963____177_0}
}
Lewy, Hans. Sur les équations atypiques. Séminaire Jean Leray (1962-1963), pp. 177-180. http://www.numdam.org/item/SJL_1962-1963____177_0/

[1] On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables. Ann. Math. vol 64, n° 3(1956) pp. 514-522. | MR 81952 | Zbl 0074.06204

[2] On hulls of holomorphy, Comm. Pure Appl. Math. vol. 13 n°4, pp. 587-591 (1960). | MR 150339 | Zbl 0113.06102